Cluster-based extension of the generalized poisson loss dynamics and consistency with single names

File Description SizeFormat 
BrigoPallaviciniTorresetti_gpclweb_Preprint.pdfAccepted version306.32 kBAdobe PDFView/Open
Title: Cluster-based extension of the generalized poisson loss dynamics and consistency with single names
Authors: Brigo, D
Pallavicini, A
Torresetti, R
Item Type: Journal Article
Issue Date: 1-Jun-2007
Date of Acceptance: 3-May-2007
URI: http://hdl.handle.net/10044/1/30117
DOI: https://dx.doi.org/10.1142/S0219024907004342
ISSN: 0219-0249
Publisher: World Scientific Publishing
Journal / Book Title: International Journal of Theoretical and Applied Finance
Volume: 10
Issue: 4
Copyright Statement: © 2007 World Scientific Publishing Co Ptd Ltd
Keywords: Finance
Commerce, Management, Tourism And Services
Mathematical Sciences
Publication Status: Published
Article Number: 607
Appears in Collections:Financial Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx